# SDR CA000926007

- Difficulty date: August 1, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Bag JETSTM3101
- Aircraft time: 26,886 hours
- Propeller: Rotol R333482F12
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: AH52689
- Condition: Damaged
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEEL DISASSEMBLED FOR TIRE REPLACEMENT NOTED TO HAVE IMPACT DAMAGE 70.032 IN AND GAUGE AROUND WHEEL BEARING BOSS. IMPACT DAMAGE BEYOND LIMITS. WHEEL SCRAPPED. APPEARS TO HAVE BEEN CAUSED BY BRAKE ASSY - NO OBVIOUS DEFECTS.
